# SDR AALA991473

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - H-FITTING CRACKED AT FORWARD LUG (UPLOCK SUPPORT FITTING) RIGHT MAIN LANDING GEAR WHEELWELL.  REPLACED H-FITTING WITH NEW PART.  TST: 73,027 HOURS. CYCLES:  48,643.  (X)
